# SDR CA990614094

- Difficulty date: May 20, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 28,620 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Gear Door
- Component: Lg Position And
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LGCIU FAULT NR 1 ON ECAM.  GEAR DOOR NOT LATCHED UP.  RIGHT GEAR DOOR PROXIMITY SENSOR REPLACED.  SYSTEM SERVICEABLE.
